# SDR AALA202210281280

- Difficulty date: October 9, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 17,682 hours, 6,801 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M10170
- Condition: Deformed
- Location: Pax Door
- Part time: 19,890 hours, 8,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 SLIDE IS DEFORMED PREVENTING THE DOOR FROM LOCKING CORRECTLY WHEN THE DOOR IS FULLY OPENED. MAINTENANCE REPALCED THE SLIDE PER TASK CARD 26C84252006.
